# SDR SWAA2024010412446

- Difficulty date: October 19, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,573 hours, 34,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT IS PULLED FROM SHELF HANGING LOW; REQUEST 725-61-06 TO REFOLD SLIDE GIRT<[01] REMOVED THE R1 DOOR ESCAPE SLIDE AND REFOLDED SLIDE GIRT REF SOUTHWEST WORK CARD MT 725-61-06 (FS) / 8976958 (TTG8Q00PETNE). UPON COMPLETION REINSTALLED R1 DOOR ESCAPE SLIDE. OPERATED THE R1 DOOR SEVERAL TIMES AND GIRT FUNCTIONAL TEST CHECKED NORMAL.;[02] CORRECTION FOR STEP 1. REMOVED THE R1 DOOR ESCAPE SLIDE AND REFOLDED SLIDE GIRT REF SOUTHWEST WORK CARD MT 725-61-06 (FS) / 8976958 (TTG8Q00PETNE). UPON COMPLETION REINSTALLED R1 DOOR ESCAPE SLIDE. OPERATED THE R1 DOOR SEVERAL TIMES AND GIRT FUNCTIONAL TEST CHECKED NORMAL. REF SOUTHWEST WORK CARD MT 725-61-06 (FS) / 8976958 (TTG8Q00PETNE).;[03] VERIFIED STEPS 1-2.
